# SDR GTIA2023112137635

- Difficulty date: November 19, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N609NK
- Make and model: Airbus A320-232
- Aircraft serial: 4951
- Aircraft time: 42,714 hours, 19,524 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FA MEGAPHONE INOP-REMOVED/ REPLACED AFT FA ATTENDANT MEGAPHONE IAW SPIRIT AIRLINES DRAWING # A320-EMER-EQUIP
